# SDR ASOA201000994

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 16,528 hours, 14,389 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Seat 4ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT AT SEAT 4AB INOP.  R & R CABIN CEILING EMERGENCY FLOOD LIGHT LAMP AT SEAT 4AB IAW AMM TASK 33-51-16-400-801, TESTED EMERGENCY LIGHTS IAW AMM 33-51-00-710-801 NO DEFECTS FOUND.
